BibTeX record journals/symmetry/QuHK15

download as .bib file

@article{DBLP:journals/symmetry/QuHK15,
  author    = {Changzheng Qu and
               Jingwei Han and
               Jing Kang},
  title     = {B{\"{a}}cklund Transformations for Integrable Geometric Curve
               Flows},
  journal   = {Symmetry},
  volume    = {7},
  number    = {3},
  pages     = {1376--1394},
  year      = {2015},
  url       = {https://doi.org/10.3390/sym7031376},
  doi       = {10.3390/sym7031376},
  timestamp = {Tue, 14 Aug 2018 12:19:22 +0200},
  biburl    = {https://dblp.org/rec/journals/symmetry/QuHK15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics